# SDR 2011FA0000402

- Difficulty date: June 7, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Aircraft: N5561V
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770253
- Engine: Cont TSIO360EB
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 635048A20
- Condition: Slipped
- Location: Starter
- Part time: 3 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER ADAPTER WAS SENT IN FOR REPAIR, UPON DISASSEMBLY, OUR FINDINGS, THE STARTER ADAPTER WAS SLIPPING DUE TO EXCESSIVE STARTER ENGAGEMENT WHICH OVERHEATED THE SAFT GEAR AND CLUTCH SPRING BOTH ITEMS HAVE REJECTED.
